Lajos Soukup
Lajos Soukup
Alfréd Rényi Institute of Mathematics, Eötvös Loránd Research Network
Email verificata su renyi.mta.hu - Home page
Titolo
Citata da
Citata da
Anno
Sticks and clubs
S Fuchino, S Shelah, L Soukup
Annals of Pure and Applied Logic 90 (1), 57-77, 1997
501997
Towards random uniform sampling of bipartite graphs with given degree sequence
PL Erdös, I Miklós, L Soukup
arXiv preprint arXiv:1004.2612, 2010
492010
Fodor-type Reflection Principle and reflection of metrizability and meta-Lindelöfness
S Fuchino, I Juhász, L Soukup, Z Szentmiklóssy, T Usuba
Topology and its Applications 157 (8), 1415-1429, 2010
332010
D-forced spaces: A new approach to resolvability
I Juhász, L Soukup, Z Szentmiklóssy
Topology and its Applications 153 (11), 1800-1824, 2006
282006
More on cardinal invariants of analytic P-ideals
B Farkas, L Soukup
arXiv preprint arXiv:1002.2192, 2010
272010
Combinatorial principles from adding Cohen reals
I Juhász, L Soukup, Z Szentmiklóssy
arXiv preprint math/9605211, 1996
271996
More about the Fodor-type reflection principle
S Fuchino, H Sakai, L Soukup, T Usuba
preprint, 2012
262012
More set-theory around the weak Freese-Nation property
S Fuchino, L Soukup
arXiv preprint math/9605208, 1996
261996
Approximate counting of graphical realizations
PL Erdős, SZ Kiss, I Miklós, L Soukup
PLoS One 10 (7), e0131300, 2015
222015
Decompositions of edge-colored infinite complete graphs into monochromatic paths
M Elekes, DT Soukup, L Soukup, Z Szentmiklóssy
Discrete Mathematics 340 (8), 2053-2069, 2017
212017
More on countably compact, locally countable spaces
I Juhasz, S Shelah, L Soukup
Israel Journal of Mathematics 62 (3), 302-310, 1988
201988
Elementary submodels in infinite combinatorics
L Soukup
Discrete mathematics 311 (15), 1585-1598, 2011
192011
A first countable, initially ω1-compact but non-compact space
I Juhász, P Koszmider, L Soukup
Topology and its Applications 156 (10), 1863-1879, 2009
142009
On the weak Freese-Nation property of complete Boolean algebras
S Fuchino, S Geschke, S Shelah, L Soukup
Annals of Pure and Applied Logic 110 (1-3), 89-105, 2001
142001
How to force a countably tight, initially ω1-compact and noncompact space?
I Juhász, L Soukup
Topology and its Applications 69 (3), 227-250, 1996
141996
What is left of CH after you add Cohen reals?
I Juhász, L Soukup, Z Szentmiklóssy
Topology and its Applications 85 (1-3), 165-174, 1998
131998
Decompositions of edge colored infinite complete graphs
A Hajnal, P Komjáth, L Soukup, I Szalkai
Colloq. Math. Soc. János Bolyai 52, 277-280, 1987
131987
Resolvability and monotone normality
I Juhász, L Soukup, Z Szentmiklóssy
Israel Journal of Mathematics 166 (1), 1-16, 2008
122008
Pcf theory and cardinal invariants of the reals
L Soukup
arXiv preprint arXiv:1006.1808, 2010
112010
Antichains in the homomorphism order of graphs
D Duffus, LE Peter, J Nešetřil, L Soukup
Commentationes Mathematicae Universitatis Carolinae 48 (4), 571-583, 2007
112007
Il sistema al momento non puň eseguire l'operazione. Riprova piů tardi.
Articoli 1–20